Join the Broadcasters' Circle today!

Massive study of 23.1 million finds vaccinated have increased myocarditis risk

TCS Wire

April 26, 2022

A massive study of 23.1 million Nordic people found that mRNA vaccinations led to an increased risk of myocarditis or pericarditis, especially for young males.

Researchers published their findings in the Journal of the American Medical Association (JAMA) after reviewing roughly 23.1 million Nordic individuals from December 2020 to October 2021.

The study aimed “to evaluate the risks of myocarditis and pericarditis following SARS-CoV-2 vaccination by vaccine product, vaccination dose number, sex, and age.”

Findings reveal that after the second injection of Pfizer, the 16-24 age group showed up to seven more excess events of myocarditis per capita than the unvaccinated group, while for Moderna, there were up to 28 more excess events per capita in the vaccinated group.

As per the researchers’ conclusions, “The risk of myocarditis was higher within 28 days of vaccination with both BNT162b2 and mRNA-1273 compared with being unvaccinated, and higher after the second dose of vaccine than the first dose. The risk was more pronounced after the second dose of mRNA-1273 than after the second dose of BNT162b2, and the risk was highest among males aged 16 to 24 years. Our data are compatible with 4 to 7 excess events within 28 days per 100 000 vaccinees after a second dose of BNT162b2, and 9 to 28 excess events within 28 days per 100 000 vaccinees after a second dose of mRNA-1273.”

In the discussion portion of the study, researchers say that there’s evidence that mRNA vaccines protect against severe COVID-19. However, they also say that there is “some evidence that the mRNA-1273 vaccine, possibly owing to its higher concentration of mRNA, is associated with increased immunogenicity and effectiveness. This more profound immune response could be one reason for the higher risk of myocarditis, but this hypothesis needs to be investigated further.”

The increased risk of myocarditis is just one of many side effects of the COVID vaccine that people are becoming aware of. Recently, vaccine-injured nurses also fought for tinnitus to be added to vaccine warning labels.

Share this story

Help Keep your News Free

Share this story

It's crucial we stay in touch

Big Tech wants to censor us, that’s why you need to stay in touch.

YOU MIGHT ALSO LIKE THESE...

Trending News

A woman reportedly died in a Saskatchewan pharmacy immediately after receiving a COVID-19 booster shot.

Mike Campbell

September 26, 2022

Trending News

The Canadian Liberal government has finally scrapped the ArriveCan app as well as mask and quarantine requirements for anyone travelling by plane or train. 

Mike Campbell

September 26, 2022

Trending News

A June interview with Moderna’s Chief Medical Officer has surfaced where he concedes the spike protein from the COVID vaccine can interact with and damage heart cells, vindicating Dr. Byram Bridle, a Canadian doctor who warned about the vaccine over a year ago.

Mike Campbell

September 21, 2022

Trending News

The federal government is reportedly ending vaccine discrimination for unvaccinated individuals entering Canada at the end of the month.

Mike Campbell

September 20, 2022

Trending News

Hundreds of doctors from across 34 countries have declared a medical crisis due to alleged excess disease and death related to the COVID vaccine.

Mike Campbell

September 16, 2022

Trending News

Canadians slandered by Prime Minister Justin Trudeau for refraining the experimental COVID vaccines are taking back the narrative with a viral Twitter trend. 

Mike Campbell

September 15, 2022

We use cookies to personalise content and ads, to provide social media features and to analyse our traffic. We also share information about your use of our site with our social media, advertising and analytics partners who may combine it with other information that you’ve provided to them or that they’ve collected from your use of their services. You consent to our cookies if you continue to use our website.